# SDR ABXA030051

- Difficulty date: December 8, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T3105
- Part serial: NA
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN PANEL NR 1 AFT OF REAR SPAR ATTACHMENT, WHERE THE TRAILING EDGE PANELS ARE INSTALLED, FOUND CORROSION AT WING STATIONS 534.27 & 554, 811.20 & 852. REPAIRED AREA IAW REA B657-45500MR.
